# SDR 95ZZZX6787

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LICZ/ETAR - FLT BEHF800 - FIRE INDICATION DURING FLIGHT AT CRUISE ON NR 2 ENGINE.  SHUT DOWN ENGINE, AND FIRED BOTH FIRE BOTTLES.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND FIRE LOOP BROKEN AND SHORTED.  REPLACED LOOP AND BOTH FIRE BOTTLES.  SYSTEM OPERATED GOOD ON GROUND.  NO CAUSE FOR ORIGINAL BREAK WAS FOUND.
